It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 92 for accutane immune system. (0.007 seconds)


... I just finished my accutane session, it worked extremely well on my face. ... (0 replies)
... Just wondering. I've always had a great immune system, but yesterday I got the stomach flu, which I never ever get. ... (0 replies)
... When you said trying accutane was the last thing I want to do. Did you say that because you tried it and it didnt work, or did you try it and it actually made your seb derm even worse? ... (3 replies)

... I apologize for not posting the last several days. I was temporarily taken off my Accutane while I fight a sinus issue. ... (26 replies)
New to Accutane
Nov 22, 2006
... TAN, do not drink, as drinking affects the liver as well, and most of all, GET THE REQUIRED BLOOD WORK DONE REGULARLY. IT took me almost 24 months of on and off Accutane to find out that my liver is really damaged... ... (9 replies)
Accutane question
Mar 12, 2006
... As for side effects, the most common is dryness especially the lips. I also have dry sinuses. It compromises the immune system, stresses the liver, may cause increased cholesterol and triglycerides, hair loss, headaches, depression, muscle and joint aches. ... (5 replies)
... e yeast from that balance and you'll quickly see the effects. Candida literally causes and furthers most sicknesses and diseases, and it stages off and keeps the immune system at bay. ... (2 replies)
... think it s great that you try and get your vitamins from food sources. Those, in general, are the best forms! But, while on accutane, it is best to support your immune system, in order to function as best as it can. I am a middle school teacher on accutane... I am around germs all day. ... (216 replies)
... Thank You for your post. I misspoke when I said it wasn't due to the accutane, sorry I forget you guys can't read my mind!!!! I meant it wasn't due to the accutane irritating my throat, I had already assumed the sore throat was from my weaking immune system. So here is my question,1. ... (216 replies)
... ated on what I discover and if it contributes to the acne. I, also, do think that it is a possibility that the strep is linked to the accutane. Not directly, but accutane does weaken your immune system... therefore making you more susceptibe to sicknesses. ... (216 replies)
... I am 21 years old i took accutane also as a last resort for get this a year!!! ... (19 replies)
... before i went on accutane my derm warned me that there would be an increased risk of infection, as the drug depresses the immune system. ... (19 replies)
... rated with my acne, I also became impatient in trying to "cure" it. Finally, as I got free health insurance, the window of opportunity came about for me to go on Accutane for free. I thought this was my way out of things, a simple solution that involved popping a pill once a day. ... (19 replies)
Accutane & tanning
Apr 26, 2005
... First of all it does temporarily make your skin look better because it will shrink your sebaceous glands for a short time. however uvb and uva rays affect the immune system, it can actually supress the immune system and this allows bacteria to multiply making the acne worse. ... (14 replies)
... I was on Accutane for nearly a year. ... (7 replies)
... really bad. i have tried everything, every type of antibiotic, herbal remedies, lazer treatment, you name it i have tried it and i think my body has built up an immune system to pretty much everything. ... (25 replies)
Worse on accutane
Jan 16, 2005
... skimom, but it doesn't cause indents or anything like that does it? becuase i know cortisone shots can. I was also wondering how much vitamin e you had your daughter on becuase i remember you mentioning it. I was also wondering if she is using anything topically and how bad she has scarred or if the vitamin e has helped. Sorry to bombard you with questions ;) (13 replies)
Worse on accutane
Jan 14, 2005
... There can be side effects as with any drug. It's a short term treatment. My daughter thought she had a little extra hair growth on her face. That is a possible side effect. I haven't asked her if she thought that went away but I can. I think it can affect your immune system to a degree also (13 replies)
... feeling the pain of these cysts and if my shirt catches just the right angle it trips my pain sensors and I just collapse in pain from these cysts. If they pull accutane I would be left with nothing to fight my severe cystic acne. ... (29 replies)
... if anything i would think that accutane would have a negative effect on the immune system. ... (3 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 04:49 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!